# SDR UALA2012053103033

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 32,529 hours, 14,478 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154150
- Part serial: 3083
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE THRUST REVERSER FAULT ECAM AFTER TAKEOFF.  STARTED ACTUATOR DISCONNECT NR 1 ENGINE LEFT UPPER NON LOCKING ACTUATOR.  GOT AS FAR AS STEP NR 4E3.  CONNECTOR ON NR 1 ENGINE HAS PUSHED BACK PIN CONN IS 4005VC-A AND IT'S PIN 4.   REPLACED CONNECTOR REF IPC 78-32-77 PG 80A -0 ITEM 260.  REPLACED NR 1 ENGINE OUTBOARD UPPER NON-LOCKING REV ACTUATOR.  REF AMM 78-32-48-00, OP'S CHECKED OKAY.
